Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


spacey wifty sort of recurring
Nov 29, 2006

hey there, thanks.....im otherwise healthy 35 yo male in nyc, started on truvada and viramune about 7 months go...undetectable and doing well....i have had a recurring spacey feeling in the mask of my face, like forehead brow area, i look good, feel fine, but its sort of a lightheadedness or wifty feeling that doesnt take me off balanc, but like ive been staring at a screen for a long time or something....this is the best way i can describe it....anything sound familiar with these drugs and this issue? bh nyc

Response from Dr. Henry

I have observe a small number of patients who seem to get such spacy sensations possibly from tenofovir and less often nevirapine. I assume you have had a neurological evaluation and have no ongoing eye/sinus problems. Other drugs even like Benadryl can cause symptoms like that in some patients so a complete medication (including over the counter/alternative meds) is often useful to identify drugs possibly causing a given side effect. KH



Previous
Truvada, Reyataz, Norvir and weight loss
Next
Kidneys Cause for Concern?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement